Abstract: In this paper, we investigate the existence results on averaging principle and stability of mild solutions for stochastic functional integro-differential equations with poisson jumps under non-Lipschitz condition. We establish the results by the method of successive approximation and Bihari’s inequality under the theory of resolvent operators.
Keywords: Existence, Uniqueness, Stability, Averaging principle, Bihari’s inequality, Resolvent operator, Successive Approximation.
How to cite this article: A. Anguraj, K. Ravikumar and K. Ramkumar, Existence and stability results for stochastic functional integro-differential equations with poisson jumps under non-Lipschitz conditions, Res. Fixed Point Theory Appl.,Volume 2020, Article ID 2018028, 15 pages, 2020. DOI: https://doi.org/10.30697/rfpta-2018-028
Copyright © 2020 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.